# SDR GTIA2021011835550

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 1,488 hours, 613 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL REPORTED BY FORWARD AND AFT FLIGHT ATTENDANTS.  PERFORMED TSM 05-50-00-810-931-A.  ENGINES AND FUSELAGE WERE INSPECTED, NO EVIDENCE OF LEAKS.  APU INSPECTED, NO LEAKS NOTED AND DUE TO BAD SMELL OF PACK NR 2, PLEASE SEE NEXT REPORT.
